Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
What Is Causing My Stomach Pain?
Here is My Question:
I stopped taking Tefidera two days ago because my stomach pain was so severe and I had a fever, chills and nausea. Today I still feel like I have a virus and severe stomach pain even though my doctor put me on Singulair for stomach pain. Is it possible I have a virus together with reactions from the drug?
The constellation of symptoms you describe—fever, chills, nausea and abdominal pain— would be unusual for Tecfidera and suggest a viral gastroenteritis. You should contact your doctor and see him or her. In the meantime, you made the correct choice to stop Tecfidera until your problem is sorted out by your physician.
By the way, I do not think your doctor put you on Singulair for stomach pain. Singulair is used as a treatment for asthma and one of its main side effects is stomach pain.
Hope you feel better soon.
Comments are closed.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.